skip to content
American mathematical society translations Series 2. Volume 2 Preview this item
ClosePreview this item
Checking...

American mathematical society translations Series 2. Volume 2

Author: A I Mal'CevL Ya KulikovO N GolovinM A NaimarkI M Gel'FandAll authors
Publisher: Providence : American Mathematical Society, 1956.
Series: Translations - American Mathematical Society, 2.
Edition/Format:   Print book : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Book
All Authors / Contributors: A I Mal'Cev; L Ya Kulikov; O N Golovin; M A Naimark; I M Gel'Fand; M I Graev; Z Ya Sapiro
ISBN: 0821817027 9780821817025
OCLC Number: 493462230
Description: 1 vol. (iv-316 p.).
Series Title: Translations - American Mathematical Society, 2.
Responsibility: A.I. Mal'Cev, L. Ya. Kulikov, O.N. Golovin, M.A. Naimark, I.M. Gel'Fand, M.I. Graev, Z. Ya. Sapiro.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Related Subjects:(1)

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/493462230> # American mathematical society translations Series 2. Volume 2
    a schema:CreativeWork, schema:Book ;
   library:oclcnum "493462230" ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/1812561719#Place/providence> ; # Providence
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   schema:about <http://experiment.worldcat.org/entity/work/data/1812561719#Topic/groupe> ; # Groupe
   schema:bookFormat bgn:PrintBook ;
   schema:contributor <http://experiment.worldcat.org/entity/work/data/1812561719#Person/naimark_m_a> ; # M. A. Naimark
   schema:contributor <http://experiment.worldcat.org/entity/work/data/1812561719#Person/gel_fand_i_m> ; # I. M. Gel'Fand
   schema:contributor <http://viaf.org/viaf/118953085> ; # O. N. Golovin
   schema:contributor <http://experiment.worldcat.org/entity/work/data/1812561719#Person/kulikov_l_ya> ; # L.Ya Kulikov
   schema:contributor <http://experiment.worldcat.org/entity/work/data/1812561719#Person/sapiro_z_ya> ; # Z.Ya Sapiro
   schema:contributor <http://experiment.worldcat.org/entity/work/data/1812561719#Person/graev_m_i> ; # M. I. Graev
   schema:creator <http://experiment.worldcat.org/entity/work/data/1812561719#Person/mal_cev_a_i> ; # A. I. Mal'Cev
   schema:datePublished "1956" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/1812561719> ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://experiment.worldcat.org/entity/work/data/1812561719#Series/translations_american_mathematical_society> ; # Translations - American Mathematical Society ;
   schema:isPartOf <http://worldcat.org/issn/0065-9290> ; # American mathematical society translations. Series 2,
   schema:name "American mathematical society translations Series 2. Volume 2" ;
   schema:productID "493462230" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/493462230#PublicationEvent/providence_american_mathematical_society_1956> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/1812561719#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:workExample <http://worldcat.org/isbn/9780821817025> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/493462230> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/1812561719#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/1812561719#Person/gel_fand_i_m> # I. M. Gel'Fand
    a schema:Person ;
   schema:familyName "Gel'Fand" ;
   schema:givenName "I. M." ;
   schema:name "I. M. Gel'Fand" ;
    .

<http://experiment.worldcat.org/entity/work/data/1812561719#Person/graev_m_i> # M. I. Graev
    a schema:Person ;
   schema:familyName "Graev" ;
   schema:givenName "M. I." ;
   schema:name "M. I. Graev" ;
    .

<http://experiment.worldcat.org/entity/work/data/1812561719#Person/kulikov_l_ya> # L.Ya Kulikov
    a schema:Person ;
   schema:familyName "Kulikov" ;
   schema:givenName "L.Ya" ;
   schema:name "L.Ya Kulikov" ;
    .

<http://experiment.worldcat.org/entity/work/data/1812561719#Person/mal_cev_a_i> # A. I. Mal'Cev
    a schema:Person ;
   schema:familyName "Mal'Cev" ;
   schema:givenName "A. I." ;
   schema:name "A. I. Mal'Cev" ;
    .

<http://experiment.worldcat.org/entity/work/data/1812561719#Person/naimark_m_a> # M. A. Naimark
    a schema:Person ;
   schema:familyName "Naimark" ;
   schema:givenName "M. A." ;
   schema:name "M. A. Naimark" ;
    .

<http://experiment.worldcat.org/entity/work/data/1812561719#Person/sapiro_z_ya> # Z.Ya Sapiro
    a schema:Person ;
   schema:familyName "Sapiro" ;
   schema:givenName "Z.Ya" ;
   schema:name "Z.Ya Sapiro" ;
    .

<http://experiment.worldcat.org/entity/work/data/1812561719#Series/translations_american_mathematical_society> # Translations - American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/493462230> ; # American mathematical society translations Series 2. Volume 2
   schema:name "Translations - American Mathematical Society ;" ;
    .

<http://viaf.org/viaf/118953085> # O. N. Golovin
    a schema:Person ;
   schema:familyName "Golovin" ;
   schema:givenName "O. N." ;
   schema:name "O. N. Golovin" ;
    .

<http://worldcat.org/isbn/9780821817025>
    a schema:ProductModel ;
   schema:isbn "0821817027" ;
   schema:isbn "9780821817025" ;
    .

<http://worldcat.org/issn/0065-9290> # American mathematical society translations. Series 2,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/493462230> ; # American mathematical society translations Series 2. Volume 2
   schema:issn "0065-9290" ;
   schema:name "American mathematical society translations. Series 2," ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.